MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1210
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference numbers: 2017865-2023-50053.It was reported that the patient presented in clinic for generator changeout procedure.During procedure, it was found that the pacemaker setscrew cannot be loosened.The chronic right ventricular (rv) lead was cut and capped, so that the pacemaker could be explanted and replaced.The replacement rv lead exhibited low out-of-range pacing impedance after placement, so the replacement rv lead was not implanted and an alternate near at hand was implanted instead on (b)(6) 2023.The pacemaker was explanted and replaced.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of could not untighten the setscrew to remove the lead was confirmed.The device was received in one piece for analysis.Analysis revealed that calcified blood was filling the setscrew inset.The calcified blood was preventing the wrench from engaging the setscrew.After the calcified blood was removed, a wrench could be fully inserted into the setscrew inset and the setscrew could be untightened normally, and the stuck lead could be removed.No other anomalies were found.

Brand Name
ACCENT SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17955139
Report Number2017865-2023-50052
Device Sequence Number17463445
Product Code NVZ
UDI-Device Identifier05414734502757
UDI-Public05414734502757
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model NumberPM1210
Device Lot Number2826535
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale